I have found on my right shin a “rash”. Hydrocortisone cream has done nothing to it?
I am a 51 year old male with Hyperaldosteronism due to adrenal adenoma, diabetes t2, intracranial small vessel disease, periphial artery disease, high bp, stage 3 kidney disease. I take a large amount of medication.
I have found on my right shin a “rash”. Hydrocortisone crean has done nothing to it. I have had it for four weeks or more. In the last several days it has begun to scab a little. What could this be?
Since you tryed
Hydrocortisone and did not work there are the posibilitys
diabetes-related skin conditions
U need further clinical testing
Can help more online cuz
Wrong treatment on assumption it is one of them could cause more problems
U helped much with telling me about Hydrocortisone
Which allowed me to role out 3 other possibilities
APPLY ANTIFUNGAL LOCAL CREAMS ALONG WITH ORAL ANTI FUNGAL MEDICINES WILL HELP.
APPLYING HYDROCORTISONE MAY FLARE UP THE INFECTION. SO BETTER TO AVOID IT
its a pigmentation issue related to skin infection.
apply antibacterial local creams. consult a dermatologist. cryolaser will be helpful.
it may be a resistant form of eczema or infection. consult a dermatologist. local laser beam irradiation may hasten the recovery process